MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD GAP GAUGE MED 1/2MM; KNEE INSTRUMENT

BIOMET UK LTD. OXFORD GAP GAUGE MED 1/2MM; KNEE INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plastic paddles are leaving blue debris.This event is related to a malfunction that could potentially lead to a sterility issue/serious injury.However, no patient harm or further outcome was reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 ¿ 32-422806, lot# zb140801, oxf gap gauge med 3/4mm.32-422807, lot# zb140801, oxf gap gauge med 5/6mm.32-422808, lot# zb140801, oxf gap gauge med 7/8mm.32-422809, lot# zb140901, oxf gap gauge med 9mm.G2 ¿ foreign ¿ australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned provided pictures identified signs of instrument wear, light scratches and gouging which could be expected with repeated use and time in the field (approximately ten years).There are some signs of what appears to be faded areas, however due to the quality of the photographs it cannot be determined if this is staining, delamination or another issue.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Based on the available information, the reported event cannot be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD GAP GAUGE MED 1/2MM
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19517779
Report Number3002806535-2024-00217
Device Sequence Number8540752
Product Code LXH
UDI-Device Identifier00880304525436
UDI-Public(01)00880304525436(11)140929(10)ZB140801
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-422805
Device Lot NumberZB140801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SE H11 NARRATIVE
Patient SexUnknown